No, we’re not having an earthquake, it’s the medicine. Prednisone and I just aren’t getting along and sometimes I wonder which was worse, the pain or the side effects. I’ve conquered some of the side effects or my body has gotten used to the prednisone and I don’t have them anymore, as the nurse promised me when this all started. The indigestion is pretty much a thing of the past although occasionally coming back as a reminder. I am being careful what I eat, and trying not to get the hungries. But when I wake up in the morning I’m never quite sure if the feeling in my stomach is hunger or indigestion… as long as I can convince myself it’s indigestion I guess I won’t gain any weight… right?
That I am waking up in the morning is another side effect conquered, sleeplessness. I found if I take one Tylenol PM about 8-9 at night I can go to sleep at my normal 10-10:30ish and stay asleep until it is time to get up in the morning. Well most nights anyway… there were a few very early, pre-sun even, mornings last week, but I’m getting better. At least I don’t feel tired all the time anymore.
But these shakes.. not much I can do when I am quivering like I am. No cutting, no sewing, and no typing either. (Thank goodness for spell checker) Today I’ve been working on a new mystery/pattern and found that even spell checker couldn’t read what I was typing, so I decided to take a break… and here I am typing this instead.
I’m excited about this new pattern, inspired by a photo I saw while blog hopping. And it’s not a photo of a quilt either, but that’s all I can say about it for now. Another one I have to make for myself… I think I’ll make a wall hanging first. It’s gorgeous and I can’t wait to get at it… as soon as the shakes pass.